# SDR JIKA2016041801

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N476AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC476
- Aircraft time: 31,404 hours, 12,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 171M0054CR0110
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING CLIMB OUT, THE  FLAPS WERE RETRACTED  TO THE UP POSITION.  BOTH THE LT & RT HYD FAIL ANNUNCIATOR LIGHTS ILLUMINATED SIMULTANEOUSLY & THE HYD PRESS DROPPED TO ZERO PSI.  THE PILOT RETURNED, MANUALLY EXTENDED THE LG FOLLOWING THE EMER PROCEDURES & LANDED WITHOUT INCIDENT.  FOUND THE RT FLAP UP HYD HOSE WAS LEAKING.  THE HOSE, PN 171M005-4CR0110, TIME IN SERVICE UNKNOWN, WAS REPLACED WITH NEW.   OPERATIONAL & LEAK CHECK OF THE FLAP SYS WAS SATISFACTORY.
